# SDR DALA2022121308028

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 85,643 hours, 39,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 NEED TO COMPLY WITH ER/A 599118-14 SECTION II CRACK INSPECTION. CORRECTIVE ACTION: COMPLIED WITH. (2534891)
